MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL CINCH¿ II; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCAL CINCH¿ II; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCAL CINCH¿ II
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/12/2025, a distributor reported via email that an ar-4501 meniscal cinch ii experienced an issue during its second suture deployment, in which the implant was not released.No additional details were provided.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 08/18/2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive movement used during meniscal cinch insertion.
 
Event or Problem Description
Additional information: this occurred during a knee arthroscopy and meniscal repair procedure on (b)(6) 2025.The case was completed using a replacement ar-4501 meniscal cinch ii.There was no case delay and no additional anesthesia administered to the patient.The first implant and suture were removed from the patient after the failure of the second implant, which did not deploy.The patient's bone quality was assessed as good.No adverse effects were reported on or following the surgery.No photo was taken for documentation.

Brand Name
MENISCAL CINCH¿ II
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22921754
Report Number1220246-2025-03674
Device Sequence Number13052026
Product Code GAT
UDI-Device Identifier00888867299139
UDI-Public(01)00888867299139(11)240422(17)290331(10)15237698
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K132043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMENISCAL CINCH¿ II
Device Catalogue NumberAR-4501
Device Lot Number15237698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown